Alert archive / Alabama / Small Craft Advisories in 2019

Small Craft Advisory 35, NWS Mobile, AL

September 19, 2019

NWS Mobile, AL issued this small craft advisory at Sep 19, 2019, 3:40 AM CDT. It took effect at Sep 19, 2019, 7:00 PM CDT. It was in force for 55 hr.

The area

The counties it named.

The facts

Issued
Sep 19, 2019, 3:40 AM CDT (08:40 UTC)
In effect from
Sep 19, 2019, 7:00 PM CDT
Expired
Sep 22, 2019, 1:50 AM CDT
In force
55 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

380 
WHUS74 KMOB 190840
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
340 AM CDT Thu Sep 19 2019

GMZ670-675-191730-
/O.NEW.KMOB.SC.Y.0035.190920T0000Z-190921T1500Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
340 AM CDT Thu Sep 19 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
CDT SATURDAY...

The National Weather Service in Mobile has issued a Small Craft
Advisory, which is in effect from 7 PM this evening to 10 AM CDT
Saturday. 

* WINDS...East 20 to 25 knots.

* WAVES/SEAS...Around 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
9 follow-up statements
870 
WHUS74 KMOB 191704
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1204 PM CDT Thu Sep 19 2019

GMZ670-675-200145-
/O.CON.KMOB.SC.Y.0035.190920T0000Z-190921T1500Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1204 PM CDT Thu Sep 19 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM CDT SATURDAY...

* WINDS...East 20 to 25 knots.

* WAVES/SEAS...Around 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
832 
WHUS74 KMOB 200106
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
806 PM CDT Thu Sep 19 2019

GMZ670-675-200915-
/O.CON.KMOB.SC.Y.0035.000000T0000Z-190921T1500Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
806 PM CDT Thu Sep 19 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SATURDAY...

* WINDS...East 20 to 25 knots.

* WAVES/SEAS...Around 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
241 
WHUS74 KMOB 200954 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Mobile AL
454 AM CDT Fri Sep 20 2019

GMZ650-655-210000-
/O.EXB.KMOB.SC.Y.0035.190920T1200Z-190921T1800Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
454 AM CDT Fri Sep 20 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT SATURDAY...

The National Weather Service in Mobile has issued a Small Craft
Advisory, which is in effect until 1 PM CDT Saturday. 

* WINDS...East 18 to 23 knots.

* WAVES/SEAS...Up to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

GMZ670-675-210000-
/O.EXT.KMOB.SC.Y.0035.000000T0000Z-190921T1800Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
454 AM CDT Fri Sep 20 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT SATURDAY...

* WINDS...East 18 to 23 knots.

* WAVES/SEAS...Up to 7 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
145 
WHUS74 KMOB 202102
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
402 PM CDT Fri Sep 20 2019

GMZ631-632-210515-
/O.EXA.KMOB.SC.Y.0035.000000T0000Z-190921T1800Z/
Southern Mobile Bay-Mississippi Sound-
402 PM CDT Fri Sep 20 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT SATURDAY...

The National Weather Service in Mobile has issued a Small Craft
Advisory, which is in effect until 1 PM CDT Saturday. 

* WINDS...East 18 to 23 knots.

* WAVES/SEAS...Up to 2 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

GMZ650-655-670-675-210515-
/O.CON.KMOB.SC.Y.0035.000000T0000Z-190921T1800Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
402 PM CDT Fri Sep 20 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
SATURDAY...

* WINDS...East 18 to 23 knots.

* WAVES/SEAS...Up to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
372 
WHUS74 KMOB 210355
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1055 PM CDT Fri Sep 20 2019

GMZ631-632-650-655-670-675-211200-
/O.CON.KMOB.SC.Y.0035.000000T0000Z-190921T1800Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1055 PM CDT Fri Sep 20 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
SATURDAY...

* WINDS...East 18 to 23 knots.

* WAVES/SEAS...Up to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
883 
WHUS74 KMOB 210946
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
446 AM CDT Sat Sep 21 2019

GMZ670-675-211800-
/O.EXT.KMOB.SC.Y.0035.000000T0000Z-190922T1500Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
446 AM CDT Sat Sep 21 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT SUNDAY...

* WINDS...East around 20 knots.

* WAVES/SEAS...Up to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

GMZ631-632-650-655-211800-
/O.CON.KMOB.SC.Y.0035.000000T0000Z-190921T1800Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
446 AM CDT Sat Sep 21 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS...East 18 to 23 knots.

* WAVES/SEAS...4 to 6 feet over the near shore Gulf waters. Waves
  around 2 feet over bays and sounds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
960 
WHUS74 KMOB 211734
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1234 PM CDT Sat Sep 21 2019

GMZ631-632-650-655-220000-
/O.EXT.KMOB.SC.Y.0035.000000T0000Z-190922T0000Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
1234 PM CDT Sat Sep 21 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...East to southeast 18 to 23 knots.

* WAVES/SEAS...4 to 7 feet over the near shore Gulf waters. Waves
  around 2 feet over bays and sounds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

GMZ670-675-220145-
/O.CON.KMOB.SC.Y.0035.000000T0000Z-190922T1500Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1234 PM CDT Sat Sep 21 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SUNDAY...

* WINDS...East 18 to 23 knots.

* WAVES/SEAS...Up to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
305 
WHUS74 KMOB 212346
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
646 PM CDT Sat Sep 21 2019

GMZ631-632-650-655-220100-
/O.EXP.KMOB.SC.Y.0035.000000T0000Z-190922T0000Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
646 PM CDT Sat Sep 21 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...


$$

GMZ670-675-220800-
/O.CON.KMOB.SC.Y.0035.000000T0000Z-190922T1500Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
646 PM CDT Sat Sep 21 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SUNDAY...

* WINDS...East 18 to 23 knots.

* WAVES/SEAS...Up to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
257 
WHUS74 KMOB 220650 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Mobile AL
150 AM CDT Sun Sep 22 2019

GMZ670-675-220800-
/O.CAN.KMOB.SC.Y.0035.000000T0000Z-190922T1500Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
150 AM CDT Sun Sep 22 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Mobile has cancelled the Small
Craft Advisory. 

Small Craft Should Exercise Caution this morning. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Sep 19, 12:01 AM CDT, 3 hours 39 minutes earlier.

Area forecast discussion, Sep 19, 12:01 AM CDT, 3 hours 39 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1201 AM CDT Thu Sep 19 2019

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
06Z issuance...VFR conditions prevail through tonight. Cloud
cover increases Thursday and could become borderline VFR/MVFR in
places as scattered showers and thunderstorms develop during
morning and afternoon hours. Light winds tonight shift to
southeasterly and increase to around 10 to 15 knots Thursday. /49

&&

.PREV DISCUSSION... /issued 919 PM CDT Wed Sep 18 2019/

DISCUSSION...See updated information for land areas below.

UPDATE...Isolated to low-end scattered showers, with an
occasional thunderstorm or two, continue to linger this evening
across the inland portions of southwest Alabama and the western
Florida panhandle. Updated the public zone forecast to expand
coverage for the remainder of the evening as many of the high-res
models keep the precip up til midnight. /22

PREV DISCUSSION... /issued 408 PM CDT Wed Sep 18 2019/

NEAR TERM /Now Through Thursday/...Very dry mid and upper levels of
the atmosphere over the forecast area has allowed dewpoints to mix
down into the 60s (and even a few upper 50s) over near all of the
interior zones, with low to mid 70s along the coast. Abundant
sunshine and compressional heating due to ridging aloft has allowed
temperatures to sore this afternoon, with Mobile (for example)
shattering the old record high of 96 degrees by climbing to 100
degrees earlier this afternoon). Pensacola set a new record for
today as well, reaching at least 102 degrees. Earlier we noted that
Andalusia had a temperatures of 104 degrees (for the second day in a
row). The good news is that today is the last day for the
excessively hot daytime temperatures across the area.

A backdoor cold front will move west across the forecast area on
Thursday, bringing increased clouds and a much needed chance for
rain. By afternoon on Thursday, the front will be moving into our
western counties, with most of the shower and thunderstorm activity
that develops expected to be over the western half of the forecast
area and especially interior southeast Mississippi. Not everyone
will see rainfall on Thursday, but coverages overall will be much
greater than much of the past week. The increased cloud cover and
better coverage of showers and storms will temper daytime
temperatures, and we are expecting a "relatively mild" day with with
highs in the upper 80s and lower 90s.

A few lingering showers and storms this evening ending overnight
except over coastal zones where a slight chance PoP will continue.
One more night of mild but muggy conditions before the front moves
through, with lows ranging lower 70s over most of the interior and
mid to upper 70s near the coast with even a few lows near 80 along
the immediate beaches and barrier islands. 12/DS

SHORT TERM /Thursday night Through Saturday night/...Upper level high
pressure over the eastern Conus weakens, but remains in control
over the Southeast. Helping to moderate temperatures initially in
the SHORT TERM is a moderate back-door cold front initially moving
over the region Thursday through Thursday night. The current
record breaking high temperatures ease to near normal levels for
a little as a cooler airmass overspreads the area behind the
front. Low temperatures Thursday night are expected to fall into
the 60s over the forecast area, with high temperatures for Friday
expected to rise into the mid 80s. As subsidence from upper level
high pressure re-asserts itself, mainly with high temperatures,
temperatures begin to rise. Highs Saturday are expected to
rebound into the upper 80s to around 90. The dry airmass will help
with overnight radiational cooling, though overnight lows are also
expected to see a slow uptick from the high pressure. Low
temperatures in the low to mid 60s are expected Friday night over
most of the area, around 70 along the coast. Saturday night, mid
to upper 60s over most of the forecast area, low 70s along the
coast.
/16

LONG TERM /Sunday Through Wednesday/...The upper level high
pressure over the Southeast either shifts west (ECMWF) or east
(GFS). Both solutions are advertising a surface ridge building
west over the Southeast into Tuesday, though, bringing a return of
Gulf moisture to the region. The GFS maintains this onshore flow
longer, but with upper level high pressure still over the
Southeast (albeit eastern portions of), the best chance of rain
remains small and generally west of the Tombigbee in the area of
weaker subsidence. The ECMWF remains dry until a weak cold front
cross the forecast area and stalls along the coast, bringing
isolated to scattered convection to the region. First, am tending
to discount the low PoPs in the GFS solution due to the upper
level ridge and lack of length of initial moisture return. Have
also toned down the ECMWF PoPs, with the ECMWF ensembles
advertising a bit dryer solution, but did lean that direction for
the forecast. The result in isolated shra/tsra being possible at
the end of the forecast. What is consistent in the guidance is a
return of above seasonal temperatures, though with the strength of
the upper ridge much less than currently, high and low
temperatures around 5 degree above seasonal norms are expected in
the LONG TERM. /16

MARINE...A light west to southwest flow this afternoon will
become light offshore tonight before shifting to a moderate easterly
flow on Thursday as a cold front moves east to west across the
marine area. This moderate to occasionally strong easterly flow will
the continue into at least the early part of the weekend as a strong
ridge of high pressure settles over the eastern seaboard and
southeastern states. Small craft should exercise caution Thursday
and Thursday night, possibly increasing to Small Craft Advisory
levels Friday into the early weekend. 12/DS

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Sep 18, 5:49 AM CDT, 21 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
549 AM CDT Wed Sep 18 2019

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-191100-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
549 AM CDT Wed Sep 18 2019

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A moderate risk of rip currents will return to the Alabama and
northwest Florida panhandle beaches Thursday and Thursday night. A
high risk of rip currents is expected along the local beaches
Friday through Saturday night.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn Severe Storm Spotter networks is not
expected through Tuesday.

GMZ630>636-650-655-670-675-191100-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
549 AM CDT Wed Sep 18 2019

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A moderate to strong easterly flow will likely bring hazardous
conditions for small craft Thursday through the weekend.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 4:43 AM CDTRip Current StatementMOBBaldwin, Mobile5 days
Sep 19, 12:22 PM CDTSpecial Weather StatementMOBMobile53 min
Sep 19, 12:55 PM CDTSpecial Weather StatementMOBMobile65 min
Sep 19, 2:03 PM CDTAreal Flood AdvisoryMOBMobile117 min
Sep 19, 3:09 PM CDTFlash Flood WarningMOBMobile2 hr
Sep 19, 3:59 PM CDTSpecial Marine WarningMOB31 min
Sep 19, 4:06 PM CDTAreal Flood AdvisoryMOBMobile114 min
Sep 19, 4:20 PM CDTFlash Flood WarningMOBMobile115 min
Sep 19, 5:08 PM CDTSpecial Weather StatementMOBMobile37 min
Sep 19, 5:13 PM CDTFlash Flood WarningMOBMobile4 hr
Sep 19, 5:56 PM CDTAreal Flood AdvisoryMOBMobile3 hr
Sep 19, 1:31 PM CDTSpecial Weather StatementMOBGeorge44 min
Sep 19, 2:11 PM CDTSpecial Weather StatementMOBGeorge49 min

Nearby

Small Craft Advisories in Alabama, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.